# SDR SWAA2022051707552

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 66,351 hours, 29,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ATTENDANT LIGHT PANEL EMERGENCY EXIT LIGHT SWITCH GUARD IS DAMAGED. / [01] REMOVED AND REPLACED AFT GALLEY ATTENDANT LIGHT PANEL EMERGENCY EXIT LIGHT SWITCH GUARD IAW CMM 33-11-05.
